# SDR QXEA2017092900584

- Difficulty date: September 25, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 353 hours, 180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Damaged
- Location: L2 Slide Bottle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ESCAPE SLIDE NITROGEN GAUGE GLASS FELL OFF. PLACED ON NEF 813175. RETURNED TO SERVICE.
